# SDR 2007UALA00910

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 303-294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WEB IS CRACKED BS 303 - 294 STR 11 FWD END JUST FWD OF FWD OF FWD ENTRY DOOR.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPLACEMENT SHEAR TIE & WEB.
